# SDR SIMA20140320003

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,492 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN MIDDLE CEILING LIGHT INOPERATIVE.  R & R BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
